It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Randi on January 20, 2000 at 19:08:01:

In Reply to: Re: add posted by genny on January 18, 2000 at 20:43:28:

: : : : : we have an 8yr old boy the teacher told us she thinks he has add. well to find out i took him to the doc. he has add. now we have put him on adderall. i just wanted to know how fast do you see a differance?

: : : : I have a 10 year old daughter that was just diagnosed ADD. Her doctor put her on adderall the first 2 weeks were kinda scary. She was moody had a loss of appitite she lost her spark. Then what a change she is brining home A's + B's she actually enjoys school now.
: : : : A little advice have the teacher send you daily notes ( the teacher will notice the change or not since your child is with him/her through out the day) this will help determime if the dosage is enough or not enough for your child. My daughter was put on 15m and it was
: : : : reduced to 10m because 15m made her sleepy. Now she's alert pays attention she calls it her smart pill because she can see the difference. Children with ADD also seem to have problems staying orginized so you still have to work realy hard helping them to do this.
: : : : The meds are a great help, but giving a pill and thinking it will solve the problem by itself is not the solution. Talk with your childs school councler and teacher to set up a program designed to fit your childs needs, with that in place and the adderall you should have
: : : : great results. Also talk with your child and let him know what is going on and why this choice has been made. My daughter understands why she has to take adderall, to let me know at ANY time taking this medicine if it makes her feel funny or sick. Involve your child
: : : : with your choices after all he will be the affected. With the ongoing support of you, your childs teachers and doctor I think you will be pleased with the results in a few weeks.
: : : thank you for the advice we talked to our son and he understood that this wiil help him .i was also wondering if the meds will affect his personality?
: : : he is a funny kid make us laugh and i just do not want to see that go away.

: : My 7 year old son started on Adderall 2 weeks ago after 2 year of my denying he was ADD. He is doing great during the day but I only have him on 5 mg once a day so it is worn off by the evening and the rebound is HORRIBLE. My pediatrician suggests moving him to twice a day but I'm afraid of insomnia and loss of appetite, which he is not experiencing now. Does anyone have a child on two doses of Adderall a day? What are your experiences?

: randi, our son is on 5mg of adderall. once in the morning and once at noon. for about 1 week .
: he stiil eats not as much as he use to but,he would eat alot. he was companing about his head hurting,but that was only the first two days. we are still waitting for more results. the good news is his teacher says his handwritting has improved. she can read it now ,befor she had to guess at the letters. so that is one of the good things .oh i almost forgot i only have to ask him three times to do something instaed of 10 times.haha he does cry at the drop of a hat if he is not happy, but i am hopeing that will go away.
: well that is what is going on with our boy.i will keep yall posted. genny


Thanks, Genny. My son started the 2 dose regimen today. He did cry a lot tonight like your son. He was on 5mg once a day at 9:00 am before today but my evenings with him were hell (irritable, angry). I'm interested in seeing if his sleep is interrupted tonight by the second dose.
Randi

Follow Ups
  • Re: add genny 15:49:02 1/21/00 (0)

All times are GMT -7. The time now is 04:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!